# SDR SWAA2015070941604

- Difficulty date: June 13, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 34,879 hours, 22,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9910073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEMBRANE CORRODED AT BS 198, RBL 50.  REPAIRED MEMBRANE IAW SRM.
